# SDR ASAA2024052851619

- Difficulty date: May 28, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR FITTING HAS SIGNS OF CORROSION ON FWD AND AFT GIRT BAR FITTINGS. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MAJOR REPAIR TO R2 DOOR LOWER  SILL BEAM PN: D5348004320700 PER EA A320-53EA-02219 REV 00
